# SDR SWAA2022030124399

- Difficulty date: January 9, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 41,215 hours, 24,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD SHIELD CORRODED FROM B.S. 767; WL 156; RBL 23; TO B.S. 781; WL 156; RBL 23 IN 6 LOCATIONS. / DUPLICATE CARD WRITTEN ALL WORK TO BE ACCOMPLISHED ON DEFECT # N181410 ITEM 7531132 WAS INSTALLED 57335U 1/28/19
